Has anyone else had a bad experience with Depo Provera? (The 3 Month Shot)?
I had only taken Depo Provera for less than a year before side effects were too much to handle. Cyst-like pimples, terrible stomach pains, back pains, etc. Did you have bad side effects? What were they? www.abcinternetmarketing.com/depo-provera (the above link is what I found after I had my own bad experience)
More Answers to “Has anyone else had a bad experience with Depo Provera? (The 3 Month Shot)?“I had a bad experience too. It made me want to eat everything that wasn’t nailed down (consequently I gained about 15lbs), it made me have terrible breakouts on my face and neck, I spotted all the time, and I felt like I was constantly sweating. I only lasted two cycles before going back to the pill (I have ovarian cysts, and therefore have to be on something to avoid ovulating). I have heard horror stories about it. Weight gain, moodiness, being sick to your stomach.
I had a horrible experience and i will go out of my way to try to stop people from taking it. When I was 18 I met my boyfriend, I was 100 pounds. I took one shot, I kid you not within 3 weeks I gained 15 pounds, started having ovarian cysts, and to make it worse. I bleed for 3 months straight! Please if anyone is thinking about taking it reconsider!
Yes very bad side effect,had the shot only once and i would bleed very heavy every 3 days, black out, cold sweat, so scary to leave my home. I’ve learned from that let nature take it’s course and have your period naturally. I really think that the shot is EVIL, okay not evil but it is bad stuff. Whne I got the shot I bled every day for three months. Not fun when you also get married in those three months. It is bad news to mess with a womans hormones. SOme women might be fine with it but you don’t know before hand if you are going to be one of the women that will be fine. To me it is so NOT worth the risk.